# SDR UALA2013071905082

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 86,343 hours, 13,654 cycles
- Engine: Pwa PW4060
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Shorted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RDMI FLAGS.  FOUND SHORTED WIRE W161-223B-24 COMING OUT OF THE TB1 H5 BURNDY BLOCK,  REMOVED WIRE 161-223B-24 FROM BURNDY BLOCK H5 RDMI.  OPS CHECKED GOOD BEHIND ELECTRONICS RACK 1-6, SHORTED WIRE WILL BE REPAIRED ON OTHER SMC'S.
